# SDR 20000615SH035

- Difficulty date: April 18, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,, FOUND MISLOCATED HOLES IN FUSELAGE SKIN AT BS 951.8 TO BS 959.6, LONGERON L24.  CAUSE UNKNOWN. (X)
